American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R27) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 31 to 35 of 35 found      Go to page: 1 2

[31] A. J. Stephens and H. C. Williams. Some computational results on a problem concerning powerful numbers . Math. Comp. 50 (1988) 619-632. MR 929558.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Marie-Nicole Gras. Special units in real cyclic sextic fields . Math. Comp. 48 (1987) 179-182. MR 866107.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] T. W. Cusick and Lowell Schoenfeld. A table of fundamental pairs of units in totally real cubic fields . Math. Comp. 48 (1987) 147-158. MR 866105.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Nicholas Tzanakis. A remark on a theorem of W. E. H. Berwick . Math. Comp. 46 (1986) 623-625. MR 829633.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] William W. Adams. Splitting of quartic polynomials . Math. Comp. 43 (1984) 329-343. MR 744941.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 35 of 35 found      Go to page: 1 2